# SDR SWIA201332601

- Difficulty date: January 15, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 24,124 hours, 14,662 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Outlet
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING IN FLIGHT FOLLOWED BY RIGHT BLEED DUCT CAUTION.  (FLT 5157)  REPLACED RIGHT COWL ANTI ICE VALVE OUTLET IAW AMM.
